# SDR DL73S962451

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- System (JASC): 3350 · Emergency Lighting
- Part: Control Switch
- Condition: Inoperative
- Location: Cocpit
- Component: 15AT48
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTS CAME ON BY THEMSELVES AND STAYED ON.   REPLACED EMERGENCY LIGHT CONTROL SWITCH.  OPS CKS GOOD.
